Alert archive / Kentucky / Special Weather Statements in 2021

Special Weather Statement, NWS Jackson, KY

March 18, 2021Letcher County, Kentucky

NWS Jackson, KY issued this special weather statement at Mar 18, 2021, 3:39 PM EDT for Letcher County, Kentucky. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2021, 3:39 PM EDT (19:39 UTC)
Expired
Mar 18, 2021, 4:15 PM EDT
In force
36 min
Issued by
NWS Jackson, KY

County Letcher County, KY

The radar

The Jackson,KY radar (KJKL), 70 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

839 
WWUS83 KJKL 181939
SPSJKL

Special Weather Statement
National Weather Service JACKSON KY
339 PM EDT Thu Mar 18 2021

KYZ088-115-118-182015-
Perry-Harlan-Letcher-
339 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARLAN...LETCHER
AND SOUTHEASTERN PERRY COUNTIES...

At 339 PM EDT, a strong thunderstorm was located over Gilley, or 15
miles northeast of Harlan, moving northeast at 30 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Whitesburg, Letcher, Cumberland, Benham, Blackey, Oscaloosa, Van,
Arthur, Colly, Isom, Premium, Trailer, Colson, Lewis Creek, Kingdom
Come S.P., Gilley, Ermine, Clutts, Maggard and Jeremiah.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3692 8315 3699 8319 3721 8292 3721 8290
      3725 8286 3705 8272 3704 8273 3701 8278
      3700 8281 3701 8283 3700 8283
TIME...MOT...LOC 1939Z 239DEG 25KT 3698 8311 

$$

JMW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Mar 18, 3:15 PM EDT, 24 minutes earlier.

Area forecast discussion, Mar 18, 3:15 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
315 PM EDT Thu Mar 18 2021

.UPDATE...
Issued at 140 PM EDT THU MAR 18 2021

Updated the forecast mainly to fine tune the PoPs and Wx grids
through the rest of the afternoon. Did also add in the latest obs
and trends for the T and Td grids - mainly raising them and MaxTs
thanks to large breaks in the clouds. These updates have been sent
to the NDFD and web servers.

UPDATE Issued at 1145 AM EDT THU MAR 18 2021

15z sfc analysis shows the rather deep sfc low moving through
northern Kentucky as it rides east. This has pushed the main warm
frontal rains east of the state with additional showers and
potential thunderstorms popping up in the warm sector ahead of the
low and its cold front. With some significant breaks in the clouds
instability should be able to build providing a vector for
stronger storm development and organization given the shear and
steeper lapse rates aloft. Already we saw a sustained storm ride
just east of north though much of eastern Tennessee and into our
Virginia border counties with likely some times of small hail and
gusty winds. The latest few HRRR runs suggest that we will see
more developed storms after 18z and mainly in our eastern parts.
Have updated the forecast with this idea in mind - while
maintaining the concern for some of these to become strong to
severe late in the afternoon. Otherwise, temperatures are running
in the mid to upper 60s most places with moist dewpoints in the
mid 50s. Winds, away from any showers are generally switching from
southeast to southwest at 10 to 15 mph with some gusts to between
20 and 25 mph noted. The updated grids have been sent to the NDFD
and web servers along with a freshening of the ZFP and SAFs.

UPDATE Issued at 745 AM EDT THU MAR 18 2021

The showers previous down in TN have now shifted northeast into
east Kentucky. We still haven't seen much in the way of thunder as
elevated instability is still rather weak. Thus, may have to wait
until later this afternoon before we can achieve any thunder. For
now, will leave a low end chance of thunder in the forecast in the
off chance one of these showers can get a little more elevation to
them. Dry slot will still work up across the area this morning,
eventually ending the shower threat for the midday hours. However,
latest model guidance still shows some redevelopment within the
dry slot later this afternoon and evening. For now, only cosmetic
changes made to the current forecast.

&&

.SHORT TERM...(Today through Friday)
Issued at 349 AM EDT THU MAR 18 2021

Initial band associated with some isentropic ascent aloft is
beginning to exit the area presently, with some brief subsidence
spreading in behind this band. This will provide a very brief lull
in precipitation early this morning. However, additional showers
and perhaps a thunderstorm or two is pushing northeast across
central Tennessee. These showers are aided by some weak elevated
instability and weak ascent aloft provided by the shortwave
trough moving through the region. This activity will pivot into
our area by dawn and will push on through the area this morning.
Coverage should be pretty good with this activity so will stick
with categorical pops. A more notable dry slot is upstream over
western KY/TN. This dry slot will push across the area by mid to
late morning with the more widespread shower/storm activity
exiting. Some weak instability could develop within the dry slot
by late morning, and thus, cannot rule out a few isolated showers
developing. Thus, rather than going dry, opted to hang onto a
slight chance of showers despite the arrival of the dry slot.
However, there is a decent chance that the midday hours will end
up dry for most areas.

As instability builds across east Kentucky this afternoon, shower
coverage may start to expand. This may also allow for a few
thunderstorms to develop. Given the great shear in place below the
upper level trough, it remains possible a few storms could briefly
become severe. Flow is fairly unidirectional out of the southwest
through the column. This would suggest damaging winds are likely
the main threat. However, with lower freezing levels, any storm
able to maintain its mid level rotation, could support some small
to large hail. Finally, given the moistening low levels and lower
LCL's its not impossible we couldn't get a quick spin up tornado.
However, right now feel the bigger threat is certainly the
damaging winds from any severe storms. As mentioned yesterday,
instability is marginal, and the shear may be too strong and keep
storms from becoming more organized. The caveat to that is the
shear does appear to drop off slightly into this afternoon, so
its possible we could see a brief window where instability and
shear fall into balance. Portions of northeast and east Kentucky
remain under a slight risk for severe storms today.

Tonight, the deformation axis of the upper level system will drop
southeastward across the area with a surface cold front. This will
bring a period of cold air advection into the area tonight along
with widespread rain, especially from 00z to 06z. This rain will
start to end from the north as much drier air advects into the
region late tonight into Friday morning.

The rain should quickly end early Friday morning areawide with
strong dry advection continuing. While fuels will likely be wet
following the rainfall today and tonight, elevated fire danger
could exist by Friday afternoon as dewpoints crash into the teens,
especially north of the Hal Rogers Parkway/Highway 80. Gusty
north to northeast winds will continue with RH's falling to
between 25 and 30 percent. We would be close to critical fire
weather conditions if it wasn't for the fact the pressure gradient
is expected to be weakening through the day. Thus, it looks like
the strongest winds may not coincide with the lowest RH. Either
way, it will be close and something to monitor.

.LONG TERM...(Saturday through Thursday)
Issued at 315 PM EDT THU MAR 18 2021

The extended period will start off dry, as a strong ridge of high
pressure settles over the region. After starting things off with
near normal temperatures on Saturday, we can expect a steady
warming trend to occur across the area. Highs on Sunday should be
in the lower 60s around the area. As strong sunshine continues
during Monday and Tuesday, and the air mass dries out a bit more,
highs around the area to begin the week should easily peak in the
mid to upper 60s. These extremely warm temperatures are expected
to last through the end of the week. Dewpoint temperatures for
Saturday through Monday were based on a modified version of the
CONSRAW, and were taken a few degrees lower than those numbers to
match up with expected trends.

As for precipitation, there will be a small chance for rain
showers across eastern Kentucky from late Tuesday through the end
of the week. However, the latest NBM data seemed much too fast
with precip onset for our area, with the GFS being much slower and
the ECMWF not having any QPF showing up over our area until the
end of next week. That being said, decided to keep precip out of
our area until Tuesday evening, as an area of low pressure moves
through the upper midwest and Great Lakes region. Considering the
amount of uncertainty involved, decided to go with only low rain
chances across the area from late Tuesday through Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
ISSUED AT 215 PM EDT THU MAR 18 2021

Scattered showers and thunderstorms will continue to move through
the area into the evening with any stronger storms expected to
stay more to the northeast of the airports. A cold front will then
sweep south this evening with winds transitioning to the west
then north overnight. This will also usher in some lower ceilings,
down to IFR for most areas by 03z. Winds will be quite gusty out
of the southwest at times this afternoon and remain gusty tonight
behind the cold front. The gusty winds will still be an issue
into Friday - mainly from the north and northeast even as CIGs
start to improve from northwest to southeast.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GREIF
SHORT TERM...KAS
LONG TERM...AR
AVIATION...KAS/GREIF
Hazardous weather outlook, Mar 18, 3:30 PM EDT, 9 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson KY
330 PM EDT Thu Mar 18 2021

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-192230-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
330 PM EDT Thu Mar 18 2021

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Thunderstorms are possible through early this evening. A few
severe storms may occur this afternoon into early this evening
with the main risks being hail and damaging wind gusts. A brief
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to call in hail and wind reports through
the evening.

GREIF/AR

In the hours before

Special weather statement, Mar 18, 3:13 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service JACKSON KY
313 PM EDT Thu Mar 18 2021

KYZ050-051-181945-
Montgomery-Bath-
313 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT MONTGOMERY AND WESTERN BATH
COUNTIES...

At 313 PM EDT, a strong thunderstorm was located over Prewitt, or
near Mount Sterling, moving east at 30 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Mount Sterling, Owingsville, Marshall, Jeffersonville, Camargo, Salt
Lick, Clay Lick, Preston, Peasticks, Walkers Crossing, Olympia
Springs, Flat Creek, Coons Station, Stepstone, Bourbon Furnace,
Gatewoods Station, Slate Valley, Prewitt, Crooks and Polksville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3822 8370 3820 8367 3820 8366 3802 8357
      3801 8361 3802 8363 3803 8366 3800 8372
      3801 8374 3798 8377 3797 8399 3808 8406
      3824 8370
TIME...MOT...LOC 1913Z 250DEG 25KT 3802 8398

JMW
Special weather statement, Mar 18, 3:14 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service JACKSON KY
314 PM EDT Thu Mar 18 2021

KYZ119-181945-
Martin-
314 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MARTIN COUNTY...

At 314 PM EDT, a strong thunderstorm was located over Milo, or near
Inez, moving east at 20 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Add, Milo, Job, Wells and Calf Creek.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3792 8249 3789 8259 3790 8260 3792 8260
      3793 8258 3795 8258 3796 8253 3794 8249
      3793 8250 3793 8248
TIME...MOT...LOC 1914Z 255DEG 19KT 3795 8258

JMW
Special weather statement, Mar 18, 3:19 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service JACKSON KY
319 PM EDT Thu Mar 18 2021

KYZ107-110-119-120-181945-
Martin-Floyd-Pike-Johnson-
319 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT MARTIN...SOUTHEASTERN JOHNSON...
NORTHEASTERN FLOYD AND NORTHWESTERN PIKE COUNTIES...

At 319 PM EDT, a strong thunderstorm was located near Odds, or 7
miles northeast of Prestonsburg, moving northeast at 40 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Prestonsburg, Inez, Warfield, Beauty, Endicott, Pilgrim, Coalpoint,
Davella, Whitepost, Hode, Meally, Prince, Delong, McClure, Lovely,
Preece, Buffalo, Threeforks, Rural and Auxier.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3769 8230 3764 8272 3779 8278 3791 8246
      3790 8244 3787 8241 3786 8242 3783 8240
      3781 8240 3782 8239 3779 8235 3775 8232
      3774 8233 3770 8230
TIME...MOT...LOC 1919Z 241DEG 34KT 3775 8263

JMW
Special weather statement, Mar 18, 3:29 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service JACKSON KY
329 PM EDT Thu Mar 18 2021

KYZ113-182000-
Knott-
329 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KNOTT COUNTY...

At 328 PM EDT, a strong thunderstorm was located over Bearville, or
near Hindman, moving east at 10 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Hindman, Pippa Passes, Raven, Bolyn, Mousie, Leburn, Betty, Yellow
Mountain, Kite, Bearville, Tina, Larkslane, Garner, Vest, Carrie,
Soft Shell, Hollybush and Topmost.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3731 8278 3732 8306 3739 8308 3747 8284
      3745 8283 3742 8284 3741 8281 3742 8280
TIME...MOT...LOC 1928Z 259DEG 9KT 3736 8305

JMW
Special weather statement, Mar 18, 3:31 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service JACKSON KY
331 PM EDT Thu Mar 18 2021

KYZ058-069-111-182000-
Jackson-Lee-Estill-
331 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT ESTILL...NORTHWESTERN JACKSON
AND NORTHWESTERN LEE COUNTIES...

At 331 PM EDT, a strong thunderstorm was located over Kerby Knob, or
9 miles northwest of McKee, moving northeast at 30 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Irvine, Ravenna, Rice Station, Kings Station, Pinnacle, Calloway
Crossing, Wisemantown, Hardwick, Brazil, Weedon, Shirley, Drip Rock,
Blanton Flats, Alumbaugh, Evelyn, Pitts, Texola, West Irvine, Hisel
and Pryse.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3756 8416 3757 8409 3761 8412 3765 8413
      3766 8411 3766 8410 3767 8410 3779 8394
      3760 8372 3745 8413 3751 8420
TIME...MOT...LOC 1931Z 231DEG 26KT 3753 8411

JMW
Special weather statement, Mar 18, 3:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service JACKSON KY
339 PM EDT Thu Mar 18 2021

KYZ088-115-118-182015-
Perry-Harlan-Letcher-
339 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARLAN...LETCHER
AND SOUTHEASTERN PERRY COUNTIES...

At 339 PM EDT, a strong thunderstorm was located over Gilley, or 15
miles northeast of Harlan, moving northeast at 30 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Whitesburg, Letcher, Cumberland, Benham, Blackey, Oscaloosa, Van,
Arthur, Colly, Isom, Premium, Trailer, Colson, Lewis Creek, Kingdom
Come S.P., Gilley, Ermine, Clutts, Maggard and Jeremiah.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3692 8315 3699 8319 3721 8292 3721 8290
      3725 8286 3705 8272 3704 8273 3701 8278
      3700 8281 3701 8283 3700 8283
TIME...MOT...LOC 1939Z 239DEG 25KT 3698 8311

JMW

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 10:25 AM EDTSpecial Weather StatementJKLHarlan, Letcher50 min
Mar 18, 10:59 AM EDTSpecial Weather StatementJKLLetcher46 min
Mar 18, 12:14 PM EDTSpecial Weather StatementJKLBath, Montgomery46 min
Mar 18, 12:16 PM EDTSpecial Weather StatementJKLJohnson, Martin44 min
Mar 18, 12:19 PM EDTSpecial Weather StatementJKLFloyd, Knott, Martin41 min
Mar 18, 12:37 PM EDTSpecial Weather StatementJKLMenifee, Morgan38 min
Mar 18, 12:48 PM EDTSpecial Weather StatementJKLHarlan42 min
Mar 18, 1:07 PM EDTSpecial Weather StatementJKLElliott23 min
Mar 18, 1:17 PM EDTSevere Thunderstorm WarningJKLElliott, Morgan, Rowan28 min
Mar 18, 2:18 PM EDTSpecial Weather StatementJKLBell27 min
Mar 18, 2:23 PM EDTSpecial Weather StatementJKLPike37 min
Mar 18, 2:45 PM EDTSpecial Weather StatementJKLBell30 min
Mar 18, 3:04 PM EDTSpecial Weather StatementJKLRockcastle26 min
Mar 18, 3:08 PM EDTSpecial Weather StatementJKLWhitley37 min
Mar 18, 3:10 PM EDTSpecial Weather StatementJKLHarlan35 min
Mar 18, 3:11 PM EDTSpecial Weather StatementJKLLeslie34 min
Mar 18, 3:13 PM EDTSpecial Weather StatementJKLBath, Montgomery32 min
Mar 18, 3:14 PM EDTSpecial Weather StatementJKLMartin31 min
Mar 18, 3:19 PM EDTSpecial Weather StatementJKLMartin26 min
Mar 18, 3:29 PM EDTSpecial Weather StatementJKLKnott31 min
Mar 18, 3:31 PM EDTSpecial Weather StatementJKLEstill29 min
Mar 18, 3:42 PM EDTSpecial Weather StatementJKLMartin33 min
Mar 18, 3:49 PM EDTSpecial Weather StatementJKLBreathitt26 min
Mar 18, 3:51 PM EDTSevere Thunderstorm WarningJKLFloyd, Martin, Pike24 min
Mar 18, 3:55 PM EDTSpecial Weather StatementJKLClay35 min
Mar 18, 3:57 PM EDTSpecial Weather StatementJKLLee33 min
Mar 18, 4:09 PM EDTSevere Thunderstorm WarningJKLMartin36 min
Mar 18, 4:12 PM EDTSpecial Weather StatementJKLMartin33 min
Mar 18, 4:20 PM EDTSpecial Weather StatementJKLKnox25 min
Mar 18, 4:27 PM EDTSpecial Weather StatementJKLWolfe33 min
Mar 18, 4:29 PM EDTSpecial Weather StatementJKLClay31 min
Mar 18, 4:45 PM EDTSpecial Weather StatementJKLClay30 min
Mar 18, 4:57 PM EDTSpecial Weather StatementJKLFloyd33 min
Mar 18, 4:59 PM EDTSpecial Weather StatementJKLPerry31 min
Mar 18, 5:13 PM EDTAreal Flood AdvisoryJKLClay, Knox5 hr
Mar 18, 5:14 PM EDTAreal Flood AdvisoryJKLBreathitt, Knott, Leslie, Owsley, Perry5 hr
Mar 18, 5:15 PM EDTSpecial Weather StatementJKLClay30 min
Mar 18, 5:22 PM EDTAreal Flood AdvisoryJKLClay, Knox, Leslie, Owsley, Perry5 hr
Mar 18, 5:28 PM EDTFlash Flood WarningJKLClay, Leslie, Perry3 hr
Mar 18, 5:28 PM EDTSpecial Weather StatementJKLBreathitt, Magoffin32 min
Mar 18, 5:29 PM EDTSpecial Weather StatementJKLBreathitt, Magoffin31 min
Mar 18, 5:31 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Magoffin, Perry4 hr
Mar 18, 5:31 PM EDTSpecial Weather StatementJKLFloyd, Martin29 min
Mar 18, 5:39 PM EDTSpecial Weather StatementJKLPerry36 min
Mar 18, 5:42 PM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Magoffin, Martin5 hr
Mar 18, 5:56 PM EDTSpecial Weather StatementJKLJohnson, Magoffin34 min
Mar 18, 6:13 PM EDTSpecial Weather StatementJKLLetcher32 min
Mar 18, 6:14 PM EDTSpecial Weather StatementJKLMartin31 min
Mar 18, 6:17 PM EDTSpecial Weather StatementJKLMontgomery28 min
Mar 18, 6:25 PM EDTFlash Flood WarningJKLBreathitt, Floyd, Johnson, Magoffin3 hr
Mar 18, 6:27 PM EDTSpecial Weather StatementJKLMartin33 min
Mar 18, 6:32 PM EDTSpecial Weather StatementJKLElliott28 min
Mar 18, 6:35 PM EDTSpecial Weather StatementJKLMagoffin25 min
Mar 18, 6:39 PM EDTFlash Flood WarningJKLFloyd, Johnson, Martin3 hr
Mar 18, 6:40 PM EDTSpecial Weather StatementJKLMontgomery35 min
Mar 18, 6:55 PM EDTSpecial Weather StatementJKLJohnson35 min
Mar 18, 6:59 PM EDTAreal Flood AdvisoryJKLBath, Menifee, Montgomery3 hr
Mar 18, 7:28 PM EDTAreal Flood AdvisoryJKLJohnson, Magoffin, Morgan3 hr
Mar 18, 7:54 PM EDTFlash Flood WarningJKLClay, Leslie3 hr

Nearby

Special Weather Statements in Kentucky, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.